# SDR KBM2005F00257

- Difficulty date: September 16, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,897 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 619
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ENGINE START, ENGINE OIL PRESSURE WENT TO ZERO.  REMOVED AND REPLACED TRANSMITTER.  (K)
